# SDR DXTA2018123101854

- Difficulty date: December 31, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 11,037 hours, 7,344 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146742
- Part serial: 0244
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER RETRACTING THE GEAR ON TAKEOFF, THE LEFT MAIN INDICATOR CONTINUED TO SHOW IT WAS DOWN AND LOCKED. WE DIDN'T HAVE A RED UNLOCK, OR ANY HORN. PER THE CHECKLIST PROCEDURE, GEAR WAS EXTENDED AND SHOWED ALL NORMAL INDICATORS **SUPPLEMENTAL INFORMATION: REMOVED & REPLACED LT MLG ACTUATOR IAW MM 32-10-00.  OPS & LEAK CHKS GOOD.
